# SDR QXEA2025051200171

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 16,797 hours, 11,639 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Code
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 2249. REJECTED TAKEOFF V1 -15 APPROX DUE TO YD OFF EICASS MESSAGE THEN RUDDER FAULT CAUTION. RETURNED TO GATE AND REMOVED FROM SERVICE. INTERROGATED CMC AND FOUND FAULT CODES 27030422FCS, 27030423FCS, 22100010YA1, 22100010YA2, 22100010YB2, 22100010YB1. C/W HIGH ENERGY STOP INSPECTION IAW E175 AMM 05-50-12-200-801-A. NDN. A/C CLEAR FOR RTS.
